# SDR 374PA0003

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 16,397 hours, 11,564 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042906
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER OFF LIGHT ILLUMINATED (YAW DAMPER DC CIRCUIT BREAKER POPPED).  REPLACED YAW DAMPER COUPLER PER MM 22-13-00.  OPS CHECKS GOOD.
